# SDR UALA2011051302389

- Difficulty date: May 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 29,640 hours, 13,266 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 4873
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS.  FAULTS EPSU COM EMERGENCY L.  REPLACED POWER SUPPLY 11WL,TEST CK GOOD.
